U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Is it dangerous to take acetaminophen with codeine and oxycodone?

1 doctor answer4 doctors weighed in
Dr. Bernard Canlas
Pain Management 30 years experience
Depends : Mixing two different opioids (codeine and oxycodone) may not be a good idea as this can lead to cumulative effects. In addition to this, the total dose of Acetaminophen has to be considered. It would be best to disclose all the medications you are taking to your doctor and decide and would be most appropriate for you and just stay on it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 26-year-old male asked about a 26-year-old female:
1 doctor answer1 doctor weighed in
A 35-year-old female asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.